# SDR YENA2025081800843

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 75,118 hours, 27,051 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129112
- Part serial: ELACVB026122
- Condition: Failed
- Location: Nr 2 Elac
- Part time: 43,025 hours, 15,290 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT # 2427 FLL-MBJ, AIR RETURN BACK INTO FLL.  DUAL INPUT CALL AT ABOUT 2500FT, WHEN THERE WAS NO DUAL INPUT ECAM FOR ELAC 2 PERFORMED THE RESET PROCEDURE BUT THE ECAM CAME BACK THE AIRCRAFT DID TWO SHARP JERKS AFTER TAKEOFF TO THE RIGHT;TWO AIRCRAFT MOVEMENTS ARE DUE TO ENGAGEMENT + DISENGAGEMENT OF ELAC #2 SE ITEM 4318548-1 FOR REFERNCE BOTH ELAC1& 2 REPLACEMENT DUE TO SHIPSET TO UPGRADE SOFTWARE TO L104 ELAC #2 REMOVED AND REPLACE REF 2793-34-400-001-A OPS CHK GOOD SEE ITEM 4318549-2 FOR CATIII.
